# SDR 20010328CW006

- Difficulty date: February 22, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Aircraft: N40PG
- Make and model: Beech 58P
- Aircraft serial: TJ309
- Engine: Cont TSIO520*
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 10243016215
- Condition: Failed
- Location: Cabin
- Part time: 2,666 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD BEEN CRUISING AT FL240 FOR 1 HOUR PLUS TEMP-40 DEGREE.  ON DESCENT OUT OF FL200 THE LEFT MID CABIN WINDOW BLEW OUT OF AIRCRAFT, CABIN DEPRESSURIZATION.  PILOT CONTINUED DESCENT TO LOWER ALTITUDE AND LANDED WITHOUT FURTHER INCIDENT.  WINDOWS WEW INSPECTED IN NOVEMBER, 2000 AT 2636.9 HRS. AND WERE FOUND TO BE IN GOOD CONDITION.
